Vestnik Samarskogo Universiteta. Estestvenno-Nauchnaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, Issue 2, Pages 32–43 (Mi vsgu540)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On some qualitative properties of the operator of fractional differentiation in Kipriyanov sense

M. V. Kukushkin

Institute of Applied Mathematics and Automatization, 89a, Shortanova street, Nalchik, 360000, Russian Federation

Abstract: In this paper we investigated the qualitative properties of the operator of fractional differentiation in Kipriyanov sense. Based on the concept of multidimensional generalization of operator of fractional differentiation in Marchaud sense we have adapted earlier known techniques of proof theorems of one-dimensional theory of fractional calculus for the operator of fractional differentiation in Kipriyanov sense. Along with the previously known definition of the fractional derivative in the direction we used a new definition of multidimensional fractional integral in the direction of allowing you to expand the domain of definition of formally adjoint operator. A number of theorems that have analogs in one-dimensional theory of fractional calculus is proved. In particular the sufficient conditions of representability of a fractional integral in the direction are received. Integral equality the result of which is the construction of the formal adjoint operator defined on the set of functions representable by the fractional integral in direction is proved.

Keywords: fractional differentiation, operator of Marchaud, operator of Riemann–Liouville, fractional derivative in the direction, fractional integral, energetic space, formally conjugated operator, accretive operator.

Full text: PDF file (170 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.984.5
Received: 30.06.2017

Citation: M. V. Kukushkin, “On some qualitative properties of the operator of fractional differentiation in Kipriyanov sense”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, no. 2, 32–43

Citation in format AMSBIB
\Bibitem{Kuk17}
\by M.~V.~Kukushkin
\paper On some qualitative properties of the operator of fractional differentiation in Kipriyanov sense
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2017
\issue 2
\pages 32--43
\mathnet{http://mi.mathnet.ru/vsgu540}
\elib{https://elibrary.ru/item.asp?id=29957949}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu540
  • http://mi.mathnet.ru/eng/vsgu/y2017/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. U. Yakhshiboev, “O drobnom integrodifferentsirovanii Adamara i tipa Adamara po napravleniyu v vesovykh prostranstvakh Lebega so smeshannoi normoi”, Vladikavk. matem. zhurn., 22:4 (2020), 119–134  mathnet  crossref
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:182
    Full text:63
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021